Interval Properties of Lattice Allpass Fiters with Applications

Saed SAMADI  Akinori NISHIHARA  Nobuo FUJII  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E76-A   No.10   pp.1775-1780
Publication Date: 1993/10/25
Online ISSN: 
DOI: 
Print ISSN: 0916-8508
Type of Manuscript: PAPER
Category: Digital Signal Processing
Keyword: 
linear and nonlinear digital ftlters,  digital signal processing,  

Full Text: PDF(523.2KB)>>
Buy this Article




Summary: 
In practical applications of digital filters it is more realistic to treat multiplier coefficients as finite intervals than restricting them to infinite or very long word-length representations. However, this can not be done it the frequency response performance under interval assumption is difficult to analyze. In this paper, it is proved that stable lattice allpass filters possess bounded continuous phase response when lattice parameters vary in bounded intervals. It is shown that sharp bounds on the interval phase response can be computed easily at an arbitrary frequency using a simple recursive procedure. Application of this property to the problem of finite word-length lattice allpass filter design is also discussed. By formulating this problem as an interval design it is possible to solve it efficiently independent of the number system used to represent multiplier coefficients.